MAUDE Adverse Event Report: OASIS MEDIKAL A/S HI-SLIP PLUS; CATHETER, STRAIGHT

OASIS MEDIKAL A/S HI-SLIP PLUS; CATHETER, STRAIGHT
Model Number HS.PM4014
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fever (1858); Hemorrhage/Blood Loss/Bleeding (1888); Sepsis (2067)
Date of Event 02/02/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Although encouraged by manufacturer, the used product or unused samples were not returned for investigation.Without the benefit of examination and testing, oasis medikal is precluded from commenting on the condition of the device or the cause of occurrence.Should the device or additional information be received, a follow up report will be filed.No previous complaints or deviations reported for the lot.
 
Event or Problem Description
According to the reporter, the customer was using a catheter with unpolished eyelettes which caused tearing and "pulled a chunk of skin" out of the urethra.The customer was then hospitalized due to bleeding, fever and sepsis and was treated with antibiotics.
 
Additional Manufacturer Narrative
A returned, unused catheter from the same lot was evaluated and and water retention test was performed.No deficiencies were found.

Brand Name
HI-SLIP PLUS
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
OASIS MEDIKAL A/S
fatih mah. 3105. cad. no:8
kazan/ankara, 06980
TU  06980
MDR Report Key6689293
Report Number3006553489-2017-00001
Device Sequence Number16154848
Product Code EZD
UDI-Device Identifier08697749684725
UDI-Public08697749684725
Combination Product (Y/N)N
PMA/510(K) Number
K062444
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/01/2019
Device Model NumberHS.PM4014
Device Catalogue NumberHS.PM4014
Device Lot Number16264
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/27/2017
Supplement Date Received by Manufacturer06/27/2017
Initial Report FDA Received Date07/06/2017
Supplement Report FDA Received Date01/25/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;